MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES

BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES
Model Number 72912
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Incontinence (1928); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Constipation (3274); Dyspareunia (4505); Insufficient Information (4580)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a upsylon y-mesh was implanted into the patient on an unspecified date.The patient experienced complications and nonsurgical treatment.Patient symptoms include: eep (erosion/extrusion/protrusion of the mesh); back pain; vaginal pain; pelvic pain; groin pain; anal pain; rectal pain; thigh pain; other pain: lower stomach pain and legs; painful intercourse; offensive vaginal discharge; difficulties with bowel motions; recurrent incontinence; damage.Nonsurgical treatments: on (b)(6) 2015 the patient commenced other medication (please specify): ural for the treatment of: uti's.Treatment duration: as needed.On (b)(6) 2019 the patient commenced pain medication: panadol/ibuprofen for the treatment of: pain relief, as needed.Treatment duration: 2 years.On (b)(6) 2020 the patient commenced pain medication: panadeine forte for the treatment of: pain relief, as needed.Treatment duration: 1 year.On (b)(6) 2021 the patient commenced topical treatment (including oestrogen cream): voltarin for the treatment of: pain relief.Treatment duration: 6 months.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Block a1: (b)(6).Block d4, h4: the complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.Block h10: the complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Correction: a previous report for this patient and device has been sent under mfr report # 3005099803-2020-06762.
 
Event or Problem Description
It was reported to boston scientific corporation that a upsylon y-mesh was implanted into the patient on an unspecified date.The patient experienced complications and nonsurgical treatment.Patient symptoms include: eep (erosion/extrusion/protrusion of the mesh); back pain; vaginal pain; pelvic pain; groin pain; anal pain; rectal pain; thigh pain; other pain: lower stomach pain and legs; painful intercourse; offensive vaginal discharge; difficulties with bowel motions; recurrent incontinence; damage.Nonsurgical treatments: on (b)(6) 2015 the patient commenced other medication (please specify): ural for the treatment of: uti's.Treatment duration: as needed.On (b)(6) 2019 the patient commenced pain medication: panadol/ibuprofen for the treatment of: pain relief, as needed.Treatment duration: 2 years.On (b)(6) 2020 the patient commenced pain medication: panadeine forte for the treatment of: pain relief, as needed.Treatment duration: 1 year.On (b)(6) the patient commenced topical treatment (including oestrogen cream): voltarin for the treatment of: pain relief.Treatment duration: 6 months.

Brand Name
UPSYLON Y MESH KIT
Common Device Name
GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway
EI  
Manufacturer Contact
carole morley morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12931128
Report Number3005099803-2021-07235
Device Sequence Number4802555
Product Code OHD
UDI-Device Identifier08714729848103
UDI-Public08714729848103
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72912
Device Catalogue Number72912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date12/05/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale